# SDR SWIA202265313

- Difficulty date: January 10, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N715SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10179
- Aircraft time: 45,584 hours, 29,509 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 310 FRAME IS CORRODED BETWEEN STGR 25L TO 26R.     (C-CHECK RO 4/9/2022)    FS 310.00 FRAME WAS REPAIRED IAW CRJ 700 SRM 53-00-06-201-006-A01, NO CHANGE TO WEIGHT ANDE BALANCE. M-337 AND TASK CARD 51-900-1002-SKY ATTACHED
